MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Catalog Number 413500
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: particulate matter floating in bag in use with dispensing pin.No injury reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Two (2) used dispensing pins without packaging were returned for evaluation.The received samples were connected to two baxter iv bags.One dispensing pin was attached to a 0.9% sodium chloride 500ml bag and one dispensing pin attached to a 0.9% sodium chloride 1000ml bag with 40mg cefepime.Also, one hundred thirty-seven (137) unopened and one (1) opened dp3500 dispensing pin w/ reflux valves with packaging were returned by the customer for evaluation.The returned iv bags did not have any visible particulates/plastic shavings inside.Thirty (30) random dispensing pins were pulled for inspection.Visual examination of the dispensing pins notes that no flash was observed per our specifications.The defect of particulate matter floating in bag in use with dispensing pins was not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key7968796
Report Number2523676-2018-00086
Device Sequence Number19253056
Product Code LHI
UDI-Device Identifier04022495769749
UDI-Public04022495769749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number413500
Device Lot Number0061621776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1